# SDR 96ZZZX3425

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69269
- Make and model: Cessna 152
- Aircraft serial: 15282593
- Engine: Lyc O235L2C
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: S116720370
- Condition: Soft
- Location: Oil Cooler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, OIL COOLER HOSES WERE FOUND SOFT AND STICKY.  HOSES WOULD NOT HAVE GONE ANOTHER YEAR.  HOSES HAD BEEN REPLACED 5 YEARS AGO AND HAD ABOUT 250 HOURS ON THEM.  INSTALLER REPLACED HOSES AND INSTALLED FIRE SHIELD ON THEM.  INSTALLER RECOMMENDS THAT FIRE SHIELDS BE INSTALLED ON ALL HOSES BECAUSE OF PROXIMITY TO ENGINE AND HEAT.
